posted Wed, 12/05/2012 - 17:50
1340
Red dots from HGH?
ad
I started HGH about a month ago. After the last couple of weeks, I've started to get small, red dots over my sides and torso. They don't itch and are very small. Almost like someone took a red marker and poked me with it several times. Is this a reaction to the HGH? I'm only taking 2iu 5 days on, 2 days off, subq in the stomach.
- Bookmark
- 0
- 0
What product are you on ? I was getting the same thing when i was experimenting with cheap hgh. pimples and if i popped em it turned into a rash, my skin was nasty. also bumps at the injection site, what are you on?
It looks almost like a Christmas tree rash or pimples. Worse on my back than anywhere else, also on my belly and the sides of my ribs. No itching, nothing to do with the hair. Pretty frustrating.
i ued to get red bumps at the injection site on torso, turned out to be the kigtropin i was on, cuz when i swithed to hyges they went away.
i was also getting acne on skin.
Do you by any chance shave the hair on your stomach, torso etc?
Are you refering to red dots at the injection site of the torso? or are you refering to acne?
Sounds like you've had an allergic reaction to it. You could try to lay off it for a few weeks to see if the rash goes and then start up again to see if it comes back.